# SDR DL72S954699

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Separating
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, TRAILING EDGE OF LEFT ELEVATOR SEPARATED IN SEVERAL PLACES.  REPAIRED PER MM 55-20-0 PG 801.
